Library Header Image
LSE Research Online LSE Library Services

The Hilbert-Schmidt property of feedback operators

Curtain, RF, Mikkola, KM and Sasane, Amol (2007) The Hilbert-Schmidt property of feedback operators. Journal of Mathematical Analysis and Its Applications, 329 (2). pp. 1145-1160. ISSN 0022-247X

Full text not available from this repository.
Identification Number: 10.1016/j.jmaa.2006.07.037
Item Type: Article
Official URL:
Additional Information: © 2007 Elsevier
Divisions: Mathematics
Subjects: H Social Sciences > H Social Sciences (General)
Date Deposited: 10 Jul 2008 08:22
Last Modified: 20 May 2021 00:45

Actions (login required)

View Item View Item